Incisional hernia after transplant: Anyone else?

Posted by btwest6 @btwest6, Dec 26, 2020

Would be interested to hear others experience with incisional hernia after liver transplant. Thank you.

Interested in more discussions like this? Go to the Transplants group.

@terry14

Sorry to hear that you are still suffering with the mouth sores. They are really painful and I found they interfered with my sleep and eating as well. As I mentioned earlier, Oracorte ointment was a godsend for me.

I hope your hernia repair surgery goes well and you start to feel like you have your life back. It sounds like you've been through a lot in your recovery but it will get better 🙂

Jump to this post

Thank you for your support. Doctor feels
My mouth soars were due to tacrolimus
Which I stopped 3 days ago. I was tested for herbies and fungus both came back
Negative. Hope they go away soon, I want
Pizza !!! Haha

REPLY
@jackie421blfdgurl

Thank you for your support. Doctor feels
My mouth soars were due to tacrolimus
Which I stopped 3 days ago. I was tested for herbies and fungus both came back
Negative. Hope they go away soon, I want
Pizza !!! Haha

Jump to this post

@jackie421blfdgurl, You make me smile because I can see that your sense of humor is returning. Isn't is a great feeling, even in the midst of our health issues, to have this wonderful support and understanding form others who walk the same journey? I'm glad you have joined us here. I look forward to your update after the surgery.

REPLY
@rosemarya

@jackie421blfdgurl, You make me smile because I can see that your sense of humor is returning. Isn't is a great feeling, even in the midst of our health issues, to have this wonderful support and understanding form others who walk the same journey? I'm glad you have joined us here. I look forward to your update after the surgery.

Jump to this post

Hey Rosemary..thanks for your input..always welcome. U r so right humor gets us thru anything,other than that all we
Have is pulling our hair out and screening at the top of our lungs…but I hope my hair
Doesn't get any thinner from
My lovely drugs, or I won't have any to pull out !!! Yikes..

REPLY
@jackie421blfdgurl

Thank you for your support. Doctor feels
My mouth soars were due to tacrolimus
Which I stopped 3 days ago. I was tested for herbies and fungus both came back
Negative. Hope they go away soon, I want
Pizza !!! Haha

Jump to this post

I hope you’re stopping Tacrolimus does away with your mouth sores! I’ve been able to reduce Tacrolimus, but I think my mouth ulcers are due to an autoimmune disease. Of late, I read about swishing with a teaspoon of peroxide for 5 minutes and spitting it out. It is helping. Nystatin does nothing for me; so, next on my list with be the Oracorte suggested by Terry14.

Getting off Tacrolimus should be good for hair growth too! My hair was falling by the handful. I read on one of the discussions to try biotin. A miracle supplement I have to say, for me anyway!

Best of wishes for rapid healing after your surgery!

REPLY

Howdi….swishing with peroxide is that when you first notice or do it
Daily to keep them away….I do take biotin as suggested by some
Of the members…hope it helps…it is still so unbelievable that we
go thru transplants, which are a miracle, but suffer soon many side effects ….it's just not fair….thanks for imput…have a good day

REPLY
@jackie421blfdgurl

Howdi….swishing with peroxide is that when you first notice or do it
Daily to keep them away….I do take biotin as suggested by some
Of the members…hope it helps…it is still so unbelievable that we
go thru transplants, which are a miracle, but suffer soon many side effects ….it's just not fair….thanks for imput…have a good day

Jump to this post

Hey there, I just discovered it about a week ago. After I kept getting the sores, I stopped the nystatin and did a gargle with a little tea tree oil and water. That helped, but they didn’t go away. I’ve had a large sore alternating between both sides of my mouth and smaller ones inside my bottom lip along the gums since December. So, I did more research, trying to stay natural and cheap, and discovered peroxide.

The sores have reduced in size and definitely don’t hurt as much. I try to gargle a few times a day…if I forget I feel them more! My understanding is that it’s ok to use it as a regular gargle and it’s even on the peroxide bottle label. And, unlike so many other natural remedies it doesn’t interfere with Tacrolimus!

The tremors are my worst ongoing Tacrolimus side effect. They get really annoying as my work involves spending much of my time writing at a computer. So, now I have to just peck at the keyboard with my index fingers. Plus, coffee makes them worse. Are you on Cyclosporine since you’re not taking Tacrolimus anymore?

I’ve long ago learned life is often not fair, so definitely agree with you. But I just remember that I’d otherwise be dead as the alternative and stay as positive as possible.

Let me know if you find relief. I know how painful the sores are and one thing I like to do is eat…pain free!

REPLY
In reply to @jackie421blfdgurl "Text.." + (show)
@jackie421blfdgurl

@jackie421blfdgurl, Did you intend to say something? All that I see is the word 'text'.

I hope you are having a restful day.

REPLY
@rosemarya

@jackie421blfdgurl, Did you intend to say something? All that I see is the word 'text'.

I hope you are having a restful day.

Jump to this post

Oh boy

REPLY

Thanks for your info. I tried to gargle with water n baking soda..
Yikes it burned. I am still on
Tacrolimus I was taken off everolimus. My soars r clearing up
I finally ate food ..first time in 23 days. My doctor gave me this prescription for my mouth, it helped..lidocaine in it, malanta, and
Antihistamine. The name on bottle
Is Lido/mdryl/,gerilanta..took pain
Away.msyb it will help…take care

REPLY
Please sign in or register to post a reply.